| Catalog Number |
INTP14 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The initial reporter facility name is (b)(6) hospital.Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that we recently had a packaging issue with your surestep intermittent catheter tray.One tubing was bent and another was compressed on two kits and on another kit the lube was open and emptied.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned sample noted two opened (without original packaging), surestep intermittent catheters with drain bag attached.Visual inspection of the sample noted that the catheter with drain bag was bent.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections made to tab d, g, h.Initial reporter complete facility name:(b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description